| Model Number |
42511E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set experienced component separation.The following information was provided by the initial reporter: unfortunately the device that failed was lost in customs and is irretrievable and therefore no part is available for investigation.
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 22109098 d.4.Medical device expiration date: 05-oct-2025 h.4.Device manufacture date: 05-oct-2022 d.4.Medical device lot #: 22049216 d.4.Medical device expiration date: 18-apr-2018 h.4.Device manufacture date: 18--apr-2022 e1.Address information was not able to be obtained, therefore, nj was used as a place holder.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received for this complaint of separation.The manufacturer's research and development team conducted a study using retained sets and were able to verify the complaint.The root cause was found to be improper assembly of the reported sets.The stopcocks were sometimes not joined to the tubing and there has been a quality notification raised and corrective actions initiated.A device history record review for model 42511e, lot number 22109098 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.A device history record review for model 42511e, lot number 22049216 was performed.There was a quality notification for this stopcock issue raised due to the study performed by r&d.
Event or Problem Description